# SDR JBXA0000157

- Difficulty date: March 21, 2000
- Submitted: March 21, 2000
- Operation: Air carrier
- Aircraft: N582ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 1,619 hours, 1,573 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Swivel
- Condition: Leaking
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON PRE-FLIGHT, CREW FOUND HYD FLUID LEAKING ON NOSE WHEEL AREA.  MX INSPECTED AND FOUND NLG SWIVEL LEAKING.
